Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 19, 2014, 08:16:15 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639492
  • Total Topics: 48541
  • Online Today: 218
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 148
Total: 154

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: ATRIPLA AND CHRONIC PANCREINTITIS AND LOW CD4 COUNTS  (Read 562 times)

0 Members and 1 Guest are viewing this topic.

Offline randy1221

  • member
  • Posts: 1
ATRIPLA AND CHRONIC PANCREINTITIS AND LOW CD4 COUNTS
« on: February 08, 2014, 03:44:32 PM »
yes i was just wondering if there were others out there on the medication atripla and having the same problems with very low cd4 counts and constant chronic pancreintitis as it has taken me over 2 years to finally get it through to my DR. now hopefully i can get on a new regimin before it kills me .
thank you
Randy
« Last Edit: February 08, 2014, 04:45:03 PM by Jeff G »

Offline buginme2

  • Member
  • Posts: 2,941
Re: ATRIPLA AND CHRONIC PANCREINTITIS AND LOW CD4 COUNTS
« Reply #1 on: February 08, 2014, 04:39:17 PM »
Why do you assume the low cd4 counts and pancreatitis are attributed to the Atripla?

If you change meds and the Pancreatitis and low cd4 counts persists then what?

Online Jeff G

  • Administrator
  • Member
  • Posts: 11,752
  • How am I doing Beren ?
Re: ATRIPLA AND CHRONIC PANCREINTITIS AND LOW CD4 COUNTS
« Reply #2 on: February 08, 2014, 04:51:48 PM »
Welcome to the forum Randy . I edited your email address out of your post . You are welcome to put it back but I wanted you to know that the forum is searchable and you probably do not want to have your email out there for all to see or even possibly misuse .

Atripla can contribute to high lipids and therefor the risk of pancreatitis is a concern so I do not blame you for wanting to change meds . I switched off Atripla for a few reasons and one major one was my lipids . Best of luck .

Offline mecch

  • Member
  • Posts: 11,700
  • red pill? or blue pill?
Re: ATRIPLA AND CHRONIC PANCREINTITIS AND LOW CD4 COUNTS
« Reply #3 on: February 08, 2014, 05:03:39 PM »
Might be helpful if you can provide some more context and info.
As an outsider, my observation is that 2 years is a long long time to suffer pain, and also dissatisfaction with a doctor's response to a chronic condition.  So my immediate question is, what is the relationship with the doctor. Why did you have to "convince" the doctor to respond.  Can you change doctors and if not, why not?
“From each, according to his ability; to each, according to his need” 1875 K Marx

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.